MathSciNet Relay Station
MathSciNet bibliographic data
MR1271312 34D20 (34C15)
Pucci, Patrizia; Serrin, James Asymptotic stability for intermittently controlled nonlinear oscillators. SIAM J. Math. Anal. 25 (1994), no. 3, 815–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement